# SDR SIMA200120004

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: 7253722001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - LEFT ANGLE AT STATION 258 IS CORRODED.  REMOVED AND REPLACED ANGLE IAW SAAB SRM 51-40-21.  (M)
